# SDR CALA2024051501475

- Difficulty date: May 12, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 125,730 hours, 19,558 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L AFT FUEL PUMP EICAS  MSG L AFT FUEL BOOST PUMP CB POPPED DUE TO LACK OF TIME REQUESTING MEL 2822M FOR AFT FUEL PUMP. PLACED AFT FUEL PUMP ON MEL 2822M, AS REQUESTED. DDP FOLLOWED WITH.  APPROVED MEL 2822M IT MUST BE READ L AFT FUEL PUMP INSTEAD OF AFT FUEL PUMP AT DEFERRAL STATEMENT. LEFT AFT BOOST PUMP SWITCH C/B STAYED CLOSED AFTER APPROXIMATELY FUEL LEAKS AROUND LEFT AFT BOOST PUMP REF FIM TASK 28-22 FAULT 5 MINUTES. PERFORMED GENERAL VISUAL INSPECTION NO NOTICEABLE TREE 820. REMOVED LEFT AFT BOOST PUMP CONNECTOR (D1542) TO CHECK FOR LEFT AFT FUEL BOOST PUMP PART NUMBER 76-2821-9-9001 DAMAGE, NO DAMGE NOTED. RESET C/B ON P6 PANEL AND SWITCHED ON
